MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK

Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK
Catalog Number HCS70004ADLT
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported there is no "air coming out of the nebulizer" when it is turned on.Medline quality received one sample, visually inspected the sample and observed that the filter and filter cap are missing; the sample turned on and didn't mist, a digital flowmeter reading was 1.08 lpm, which does not meet product specifications, and debris was observed after the sample was opened.The reported problem was confirmed.Based on the complaint details, the root cause is most likely attributed to improper handling of the unit; there has been no change to the reportability decision associated with this complaint, and the division will monitor for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that nebulizer does not work properly as intended; there is no air that comes out of the product at all when turned on.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER,AEROMIST, ADLT MASK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50275764
Report Number1417592-2026-17913
Device Sequence Number10379222
Product Code BTI
UDI-Device Identifier10888277703759
UDI-Public10888277703759
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004ADLT
Device Lot Number6462303
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/04/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown